Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hypercyclic weighted translations on groups


Authors: C. Chen and C-H. Chu
Journal: Proc. Amer. Math. Soc. 139 (2011), 2839-2846
MSC (2010): Primary 47A16, 47B37, 47B38, 44A35, 43A15
DOI: https://doi.org/10.1090/S0002-9939-2011-10718-4
Published electronically: January 6, 2011
MathSciNet review: 2801625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a locally compact group and let $ 1\leq p < \infty$. We characterize hypercyclic weighted translation operators on the Lebesgue space $ L^p(G)$ in terms of the weight, extending a recent result by the authors for discrete groups. Topologically mixing weighted translations are also characterized.


References [Enhancements On Off] (What's this?)

  • 1. S. I. Ansari, Hypercyclic and cyclic vectors, J. Funct. Anal. 128 (1995) 374-383. MR 1319961 (96h:47002)
  • 2. F. Bayart and É. Matheron, Hypercyclic operators failing the hypercyclicity criterion on classical Banach spaces, J. Funct. Anal. 250 (2007) 426-441. MR 2352487 (2008k:47016)
  • 3. L. Bernal-González and K.-G. Grosse-Erdmann, The hypercyclicity criterion for sequences of operators, Studia Math. 157 (2003) 17-32. MR 1980114 (2003m:47013)
  • 4. J. Bès and A. Peris, Hereditarily hypercyclic operators, J. Funct. Anal. 167 (1999) 94-112. MR 1710637 (2000f:47012)
  • 5. J. Bonet, Hypercyclic and chaotic convolution operators, J. London Math. Soc. 62 (2000) 253-262. MR 1772185 (2001g:47053)
  • 6. C. Chen and C-H. Chu, Hypercyclicity of weighted convolution operators on homogeneous spaces, Proc. Amer. Math. Soc. 137 (2009) 2709-2718. MR 2497483
  • 7. J-C. Chen and S-Y. Shaw, Topological mixing and hypercyclicity criterion for sequences of operators, Proc. Amer. Math. Soc. 134 (2006) 3171-3179. MR 2231900 (2007d:47008)
  • 8. C-H. Chu, Matrix convolution operators on groups, Lecture Notes in Math. 1956, Springer-Verlag, Heidelberg, 2008. MR 2450997 (2010h:43009)
  • 9. G. Costakis and M. Sambarino, Topologically mixing hypercyclic operators, Proc. Amer. Math. Soc. 132 (2004) 385-389. MR 2022360 (2004i:47017)
  • 10. R.M. Gethner and J.H. Shapiro, Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987) 281-288. MR 884467 (88g:47060)
  • 11. K.-G. Grosse-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. (N.S.) 36 (1999) 345-381. MR 1685272 (2000c:47001)
  • 12. K.-G. Grosse-Erdmann, Recent developments in hypercyclicity, RACSAM Rev. R. Acad. Cien. Ser. A. Mat. 97 (2003) 273-286. MR 2068180 (2005c:47010)
  • 13. S. Grosser and M. Moskowitz, On central topological groups, Trans. Amer. Math. Soc. 127 (1967) 317-340. MR 0209394 (35:292)
  • 14. E. Hewitt and K.A. Ross, Abstract harmonic analysis, Springer-Verlag, Heidelberg, 1979. MR 551496 (81k:43001)
  • 15. C. Kitai, Invariant closed sets for linear operators, PhD Thesis, University of Toronto, 1982.
  • 16. F. León-Saavedra and V. Müller, Rotations of hypercyclic and supercyclic operators, Integr. Equat. Oper. Th. 50 (2004) 385-391. MR 2104261 (2005g:47009)
  • 17. A. Peris and L. Saldivia, Syndetically hypercyclic operators, Integr. Equat. Oper. Th. 51 (2005) 275-281. MR 2120081 (2005h:47017)
  • 18. H. Petersson, Spaces that admit hypercyclic operators with hypercyclic adjoints, Proc. Amer. Math. Soc. 134 (2006) 1671-1676. MR 2204278 (2007b:47020)
  • 19. H. Salas, Hypercyclic weighted shifts, Trans. Amer. Math. Soc. 347 (1995) 993-1004. MR 1249890 (95e:47042)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A16, 47B37, 47B38, 44A35, 43A15

Retrieve articles in all journals with MSC (2010): 47A16, 47B37, 47B38, 44A35, 43A15


Additional Information

C. Chen
Affiliation: School of Mathematical Sciences, Queen Mary, University of London, Mile End Road, London E1 4NS, United Kingdom
Email: c.chen@qmul.ac.uk

C-H. Chu
Affiliation: School of Mathematical Sciences, Queen Mary, University of London, Mile End Road, London E1 4NS, United Kingdom
Email: c.chu@qmul.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-2011-10718-4
Keywords: Hypercyclic operator, topologically mixing operator, convolution, locally compact group, $L^{p}$-space.
Received by editor(s): October 7, 2009
Received by editor(s) in revised form: July 28, 2010
Published electronically: January 6, 2011
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society